# SDR SWIA200923132

- Difficulty date: November 17, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 16,877 hours, 13,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAST EMERGENCY CEILING LIGHT INOP.  (FLT 6123)  RELAMPED EMERGENCY LIGHT.
